ArticleOriginal scientific text

Title

Factorisation in fractional powers

Authors 1

Affiliations

  1. Centre for Number Theory Research, Macquarie University, Sydney, New South Wales 2109, Australia

Bibliography

  1. E. Gourin, On irreducible polynomials in several variables which become reducible when the variables are replaced by powers of themselves, Trans. Amer. Math. Soc. 32 (1930), 485-501.
  2. J. F. Ritt, A factorisation theory for functions n_i=1aieα_iz, Trans. Amer. Math. Soc. 29 (1927), 584-596.
  3. A. Schinzel, Selected Topics on Polynomials, University of Michigan Press, Ann Arbor, 1982.
Pages:
287-293
Main language of publication
English
Received
1994-08-01
Published
1995
Exact and natural sciences